# SDR FDEA201210033543

- Difficulty date: October 3, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,918 hours, 31,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT CABIN DOOR EXIT EMERGENCY LIGHT WAS  NOT ILLUMINATED DURING TEST.  THE CABIN OVERHEAD EXIT LIGHT ALSO WAS NOT ILLUMINATED.  EMERGENCY EXIT LIGHT SYS IAW MM 33-51-01-2.  R & R LIGHT.
